IUD

Side effects!?

A little over a week ago I got the Kyleena IUD (I’m 24 and never had children, was on nuvaring prior for reference.) My doctor explained I would have period-like cramps and spotting for a little while. The first 2-3 days felt like normal period cramps so I wasn’t shocked by that. Since day 4-5 I have had severe sharp pain that I can feel in my lower back and almost take my breath away and it will last for hours. I’ve been nauseous off and on due to this. I’ve taken ibuprofen 800mg and Tylenol, and used a heating pad when this begins and it doesn’t even budge the pain. My question; is this level of pain normal?! I’m afraid something is wrong. I called my gyno and the nurse said period cramps were normal, I tried to explain to her these did not feel like period cramps, I’ve obviously had those for years I’m aware of what they feel like. And she acted like it was nothing and told me to use a heating pad.

Posted Mar 14, 2025, 8:13 PM UTC

03

Comments aren't archived yet

This post had 3 comments on Reddit. Comments for this period haven't been loaded into the archive yet.